Proceedings of the Japan Academy

A class of quasi-normed spaces

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 1 (1960), 22-23.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524149

Digital Object Identifier
doi:10.3792/pja/1195524149

Mathematical Reviews number (MathSciNet)
MR0112015

Zentralblatt MATH identifier
0103.07906

Citation

Iséki, Kiyoshi. A class of quasi-normed spaces. Proc. Japan Acad. 36 (1960), no. 1, 22--23. doi:10.3792/pja/1195524149. https://projecteuclid.org/euclid.pja/1195524149


Export citation

References

  • [1] I. S. Cohen: On non-Archimedean normed spaces, Indagationes Math., 10, 244-249 (1948).
  • [2] A. F. Monna: Sur les espaces lineaires normes I-IV, Proc. Kon. Ned. Akad. Wetensch. Amsterdam, 49 (1946).